While contraceptive pills achieve contraception, they also damage women’s health. Has a stimulating effect on the breasts, causing breast tenderness. Long-term use of estrogen can lead to endocrine dysfunction, increased leucorrhea , gynecological inflammation , and pigmentation caused by estrogen .
The contraceptive method of taking contraceptive pills is simple, and the effect is good, so many women are using this method of contraception, but the medicine is three-point poisonous, often taking contraceptive pills will have a certain impact on the body, so what are the side effects of contraceptive pills? ?
Because the main ingredient in contraceptives is estrogen , women may experience changes in estrogen in their bodies after taking contraceptives, which will affect menstruation, which is why many women experience menstruation after taking contraceptives. The reason for the inconsistency.
Nausea and vomiting
After taking contraceptives, some women will experience symptoms such as nausea and vomiting similar to early pregnancy reactions, especially when taking long-acting contraceptives, this adverse reaction will be more serious, mainly because Adverse effects of estrogen in birth control pills. In order to prevent this early pregnancy reaction, you can choose the right time to take the medicine. If you are taking short-acting contraceptives, you can take it before going to bed. If you are taking long-acting contraceptives, you can take it at noon.
The estrogen in contraceptives has a great impact on women’s bodies. Increased leucorrhea is one of them, because estrogen can stimulate the uterine cavity glands and cause increased secretions, so when taking contraceptives, it will There is an increase in leucorrhea.
Some women will find that they are getting fatter and fatter after taking the contraceptive pill, which is also a side effect of the contraceptive pill, but only a few people are obese, and the incidence rate is about 15%. This kind of obesity is generally temporary and can return to normal after stopping the drug. If you find yourself gaining too much weight after taking the contraceptive pill, you can stop the drug.
If you take contraceptives for a long time, the estrogen and progesterone in the body will increase, which will lead to pigmentation, so some women will have spots such as butterfly spots on their faces, which will seriously affect the beauty of their appearance. At this time, you should pay attention to avoid sun exposure, and eat more foods rich in vitamins, which will have a certain effect on diluting butterfly spots
Although there are only a small number of people who have symptoms of mental depression after taking the contraceptive pill, the side effects of this drug are relatively serious, so once the tendency of mental depression occurs after taking the contraceptive pill, the drug should be stopped immediately
High blood pressure
blood pressure Some women have elevated blood pressure after taking contraceptives, so people with symptoms of high blood pressure are not recommended to take contraceptives to prevent pregnancy.
Although the birth control pill works well, it has serious side effects, so it is not recommended to use this method of contraception frequently.
( This article is only for your info. Consult your Doctor for best treatment)